# SDR R61A201406080764

- Difficulty date: June 8, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT UPPER RETRACTION/EXTENSION ACTUATOR FITTING ATTACHED TO RIB 6 FOUND DAMAGED.  MX REPAIRED RT MLG FITTING AND SUPPORT FITTING IAW ETD 2014-170-048534 REV D AND ETD 2014-170-046173.
